MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ULTRA ICE PLUS¿; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ULTRA ICE PLUS¿; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number M00499120
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event : over 18 years.(b)(4).
 
Event or Problem Description
It was reported that the a foreign substance was noted.An ultra ice plus imaging catheter was selected for use.During preparation, it was noted that the sterile water injected to the tip of the catheter looked cloudy.Furthermore, the device was inserted to the patient's body but physician discontinued the usage and removed the device from the patient.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for evaluation.No issues were noted upon visual inspection.The catheter was flushed normally upon functional inspection and no issues were noted.The impedance testing showed a good unit wave form.Good square image appeared in the ilab system upon image characterization testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description

Brand Name
ULTRA ICE PLUS¿
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7362456
Report Number2134265-2018-02275
Device Sequence Number11164784
Product Code DXK
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2019
Device Model NumberM00499120
Device Catalogue Number9912
Device Lot Number20881358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1